Hiiiii... ur posts r really helpful. I wud like to share some of my prblms privately... I guess u will help me out. I m frm India. 5 months ago I was a pretty confident and happy man as evr.. but was not happy with my relationshp wid my grfrnd whm o adored to be my wud be better half. she caused sm anxiety and induced in me the fear of getting departed.. moreovr my mom had a tremendous belief in a wellknwn fortune teller.. the person told my mom tht thr wud b life risking trouble for a month for me. I am the only son of my parents.. nd I used to smoke quite a bit. I m a journalist by proffesion. firstly I didnt take my mother's words at all, but she used to remind me of my upcoming worries evryday I used to leavefor my work.. one day I had a pretty full dinr at a restaurant and being overloaded I had a can of colddrinks.. suddenly the gas got stuck for a few minutes and I started feeling uneasy... nd right tht moment I started thinking about my mom's worries regarding me and got stressd.. the moment I started feeling tht I might collapse.. though I was pretty few after a few more minutes... tht day passed eventually nd I forgot the fear... the nxt day I was well with my office duties, came bck as usual fit nd fine... jst aftr completing my dinnr, a sudden anxiety aroseand I started feeling endangered... I asked mom... and she said its a bad tym coming,and as I used to smoke somethng serios might have happnd... those words at tht point of tym anchored tremendously... and had suffered panik attacks in metro nd buses.. I left the job and got isolated... the doctor told me tht I had panik attacks... I only fear of having hyperventilation... I m having amixide H for a month... but frm tht day I m ata loss of self confience... suggest me.. I get to be fit as I used to be before.. its jst 5 months I m suffering... is it posible to be absolutely fit as I used to be... I want to stop taking ths medicine... for last one mnth the attack is vry mild... bt I m afraid of taking journeys... I have synthesized tht if my mom wudnt have injected the fear in me... I wud hvbeen normal... hoe to destroy the fear?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.